American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Jin Hong Kim. Higher dimensional Enriques varieties with even index. Proc. Amer. Math. Soc. 141 (2013) 3701-3707.
Abstract, references, and article information
View Article: PDF

[2] Donu Arapura and Sviatoslav Archava. Kodaira dimension of symmetric powers. Proc. Amer. Math. Soc. 131 (2003) 1369-1372. MR 1949866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Sandra Di Rocco and Andrew J. Sommese. Line bundles for which a projectivized jet bundle is a product. Proc. Amer. Math. Soc. 129 (2001) 1659-1663. MR 1814094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Massimiliano Mella. Vector bundles on log terminal varieties. Proc. Amer. Math. Soc. 126 (1998) 2199-2204. MR 1469425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Mark McConnell. The rational homology of toric varieties is not a combinatorial invariant . Proc. Amer. Math. Soc. 105 (1989) 986-991. MR 954374.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Susan Jane Colley. Stationary points of plane forms . Proc. Amer. Math. Soc. 95 (1985) 341-347. MR 806067.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1